[Question #5827] Last question please read

21 months ago

This is my last question ever on the forum and I will move on. I seeked help for my anxiety problems and they think this last conversation will help me close this for good. I am a straight male. 3 years back me and my GF broke up and I was going through a rough patch I had 2 unprotected sex encounters in the same night with a college student she was 20 years old. About a week later I made up with my GF and we had unprotected sex and got back together. About a month or even more after I recall getting red dots on my penis head with discharge and pain with urination. It cleared up on its own when I uped my hygiene. Me and my GF continue to have sex for multiple months. About 8 months after the exposure with the other women, me and my gf took azithromycin for an upper respiratory infection. It was 1250-1500mg I can’t recall if I took mine all at once or through a 5 day period but I do recall she took them all at once. Two years passed no problem and I now have learned about sexual health believe it or not it was lacked in the state I am in and became very obsessed and anxious. I took a urine test 3 years after the encounter with the other women and respark with my gf a week after and they were negative for chlamydia/gonorrhea rna tma test by hologic. Should I still be concerned or is this my anxiety problem getting the better of me? If I were infected and my gf was infected and the antibiotics didn’t clear it I would’ve tested positive correct? Since I tested negative after all this should I move on? Thank you and you will never hear from me again. 

21 months ago
To clarify The negative test was recent and I have been in relations with my gf ONLY so can I assume we are both negative?
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
21 months ago
I see no questions here that were not covered in your previous two discussions with Dr. Hook. I read them and agree with all Dr. Hook said. (We never disagree substantially with one another. If you were seeking or hoping for a different perspective, you won't get it on this fourm.) Please note the forum does not permit repeated questions on the same topic or exposure. As you say yourself, this indeed is your last one; future new questions about this exposure, testing, and your fears about HIV or other STDs will receive no reply and the posting fee will not be refunded. This policy is based on compassion, not criticism, and is designed to reduce temptations to keep paying for questions with obvious answers. In addition, experience shows that continued answers tend to prolong users' anxieties rather than reducing them. Finally, such questions have little educational value for other users, one of the forum's main purposes. Thanks for your understanding. 

If you in fact have a question that you forgot to ask or wasn't answered, please summarize it succinctly in a follow-up comment (without repeating previous information) and I will respond. Otherwise, I suggest you re-read your other two discussions.

And by the way, Safari works fine; that's what I use. I deleted the repeat question.

HHH, MD
---
---
21 months ago
I apologize Doctor. I don’t mean to that guy. I understand. My concern is me and my gf might be infected and the antibiotic I took and she took masked my test 2 years later which I assume you guys are saying is not possible because we’ve been together for that period if we were infected the test certainly would’ve picked it up. I apologize. Is there any std that causes stomach nausea? Also should I be concern about syphilis? I just want to move on from this scenario and I’m worried about my future family with this women. I will assure you guys I will not come back to this forum and stay off the internet. 
21 months ago
Also would having HSV 1 genital could you still get genital HSV-2? What is more common in gentian herpes hsv 1 or 2?  I am concern because I have a red lump/pimple no white head on it kind of an ingrown hair maybe but hasn’t changed in over a week just has reduced in size.... has not ulcered or scabbed?
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
21 months ago
There is no such thing as antibiotics "masking" test results. If an antibiotic cures the infection, the test becomes negative, but it does not change test results if not cured. And yes, your recent tests prove you do not have those infections from your exposure a few years ago. No STD causes nausea. The risk of syphilis from the sort of partner you had 3 years ago is almost zero, and the antibiotics you received would have eradicated undiagnosed syphilis if you had it. But if you want more reassurance about it, and have not had a syphilis blood test, feel free to do it now.

Dr. Hook commented that your anxieties about all this are way beyond normal. I agree, and strongly suspect you have an underlying emotional/psycghological issues that is affecting your ability to think and act rationally in regard to these issues. If you continue to obsess about it despite the reasoned, science based reassurance you have had, professional counseling is the next logical step. I suggest it from compassion, not criticism.

---
21 months ago
My other concern is the quest diagnostic I tested at the women made me pee into a normal plastic cup not one that has a lid, she immediately took my sample and put it into the apitma combo  2 tube. Is this a cause of concern? Also I gave the sample was in Burien Washington but the performing labatory on the results was in Portland Oregon? Is this cause the test is ship out and performed at a lab not in house?
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
21 months ago
You have already been told thqt Quest is a highly reliable lab and that your test results are valid. The HIV tests are a) rigidly stanrdaized and b) done the same in all labs. Wrong results are unheard-of, no matter where or iun what lab they are done. Even having this question come to mind is another obvious manifestation of the mental health concerns I mentioned above. Mentally healthy people do not have the kinds of doubts you have expressed throughout all your posts on this forum.

Please heed the policy as stated in my opening reply above. Don't wate your money on more questions on this forum. Spend it instead on the counseling that you would seem to need! Good luck.
---